MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN BACTISEAL CATHETER KIT

INTEGRA LIFESCIENCES MANSFIELD CODMAN BACTISEAL CATHETER KIT
Catalog Number 823072
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a certas valve (id 828804) and a bactiseal catheter (id 823072) were implanted due to secondary normal pressure hydrocephalus (snph) via ventriculoperitoneal (vp) shunt, approximately a year ago with an unknown setting.A revision was performed by the end of (b)(6) 2026 due to shunt malfunction.Only the certas valve was explanted and replaced with catalogue #823013; the ventricular and peritoneal catheters were not replaced.Debris was observed inside the valve.Since the peritoneal catheter was not explanted, there is still a suspicion of obstruction on the catheter.The patient is currently in follow-up.Primary disease: brain tumor.
 
Additional Manufacturer Narrative
Updated fields: d4, d9.G3, g4, g6.H2, h3, h11.The bactiseal catheter (id 823072)) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history records (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.However, a probable root cause for the reported complaint could be due to biological debris occluding the catheter or due to a kink in the catheter.According to ifu " complications of implanted shunt systems are mechanical failure, shunt pathway obstruction." if additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
Na.

Brand Name
CODMAN BACTISEAL CATHETER KIT
Common Device Name
BACTISEAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24400471
Report Number3013886523-2026-00030
Device Sequence Number8132794
Product Code JXG
UDI-Device Identifier10381780515616
UDI-Public10381780515616
Combination Product (Y/N)N
PMA/510(K) Number
K233445
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERTAS VALVE (ID 828804)
Patient SexUnknown